Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

March 31, 2016Choctaw County, Alabama

NWS Mobile, AL issued this special weather statement at Mar 31, 2016, 5:10 PM CDT for Choctaw County, Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2016, 5:10 PM CDT (22:10 UTC)
Expired
Mar 31, 2016, 6:00 PM CDT
In force
50 min
Issued by
NWS Mobile, AL

County Choctaw County, AL

The radar

The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 501 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
481 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
501 m²/s²
0-3 km storm-relative helicity
572 m²/s²
Significant tornado parameter
1.4
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted.

988 
WWUS84 KMOB 312210
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
510 PM CDT THU MAR 31 2016
 
ALZ051-052-MSZ067-312300-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
510 PM CDT THU MAR 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHOCTAW...
NORTHWESTERN WASHINGTON AND EAST CENTRAL WAYNE COUNTIES UNTIL 600 PM
CDT...

AT 509 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BUCKATUNNA...OR 7 MILES SOUTHEAST OF WAYNESBORO...MOVING NORTHEAST
AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...MILLRY...SILAS...GILBERTOWN AND TOXEY. 

THIS STORM MAY INTENSIFTY AND REQUIRE A WARNING.

LAT...LON 3157 8854 3169 8865 3199 8827 3164 8814
TIME...MOT...LOC 2209Z 239DEG 41KT 3163 8852 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 4:04 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Mar 31, 4:04 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
404 PM CDT THU MAR 31 2016

.NEAR TERM /NOW THROUGH FRIDAY/...INITIAL IMPULSE RESPONSIBLE FOR
A LONG LIVED SUPERCELL THAT TRANSLATED FROM PERRY COUNTY MS TO
COVINGTON COUNTY AL IS SHIFTING EAST OF THE FORECAST AREA WITH WATER
VAPOR IMAGERY SHOWING A DRIER MID LEVEL AIRMASS IN PLACE IN THE WAKE
OF THIS FEATURE. STILL A FEW SHOWERS LINGERING AROUND PORTIONS OF
SOUTH CENTRAL AL AND THE NORTHWEST FL PANHANDLE AS OF 3 PM CST. NEXT
ADDITIONAL UPSTREAM EMBEDDED MID LEVEL SHORTWAVE IMPULSES ARE
RESULTING IN THE DEVELOPMENT OF NEW CONVECTION ACROSS PORTIONS OF
SOUTHEAST LA INTO SOUTH CENTRAL MS IN THE WARM SECTOR AHEAD OF A
SURFACE COLD FRONT STRETCHING FROM EAST TX THROUGH THE UPPER
MIDWESTERN STATES THIS AFTERNOON. AREA SURFACE OBSERVATIONS LOCALLY
SHOW A WARM AND VERY MOIST SOUTHERLY FLOW PATTERN IN PLACE ACROSS
THE CENTRAL GULF COAST REGION EARLY THIS AFTERNOON...WITH
TEMPERATURES IN THE LOWER TO MID 70S ACROSS MUCH OF THE REGION
[UPPER 70S IN A FEW SPOTS] AND SURFACE DEWPOINTS IN THE UPPER 60S TO
LOWER 70S. MLCAPE VALUES ARE GENERALLY RANGING BETWEEN 500-1000 J/KG
ACROSS MUCH OF THE AREA...AND LOCALLY JUST OVER 1000 J/KG NEAR THE
IMMEDIATE COAST IN THE HIGHER DEWPOINT AIRMASS. DEEP LAYER SHEAR
VALUES OF 40-50 KNOTS AREA ALSO STILL IN PLACE ACROSS THE REGION.

FOR THE NEAR TERM FORECAST...CONVECTION SHOULD BE SCATTERED IN
NATURE ACROSS THE FORECAST AREA THROUGH THIS EVENING...MOSTLY IN THE
FORM OF SHOWERS...THOUGH WE WILL BE WATCHING FOR THE POSSIBILITY OF
A FEW STRONGER SHOWERS/STORMS DEVELOPING INTO SOUTHEAST MS AND
INTERIOR SOUTHWEST AL LATE THIS AFTERNOON INTO EARLY THIS EVENING
WHERE THE ATMOSPHERE MAY FURTHER DESTABILIZE AHEAD OF APPROACHING
EMBEDDED SHORTWAVE IMPULSES. WILL KEEP RAIN/STORM PROBABILITIES
MOSTLY IN THE 40-50 PERCENT RANGE. THE HRRR ALSO HINTS THAT A
CONVECTIVE COMPLEX OF STORMS MAY BECOME ORGANIZED OVER CENTRAL
PORTIONS OF MS BY THIS EVENING. WHILE MUCH OF THIS CONVECTION MAY
REMAIN CONFINED TO THE NORTHWEST OF OUR AREA THIS EVENING...STORMS
MAY DEVELOP SOUTHWARD INTO OUR INTERIOR SOUTHEAST MS/SOUTHWEST AL
COUNTIES LATE IN THE EVENING OR AROUND MIDNIGHT. FOR THAT REASON
WILL HAVE POPS IN THE LIKELY CATEGORY IN OUR FAR NORTHWESTERN
ZONES...WHICH MATCHES WELL WITH THOUGHTS FROM NEIGHBORING OFFICES.
CONVECTION SHOULD CONTINUE TO DEVELOP SOUTHEASTWARD ACROSS THE
REMAINDER OF THE FORECAST AREA AFTER MIDNIGHT INTO THE EARLY MORNING
HOURS FRIDAY. THERE WILL BE PLENTY OF DEEP LAYER SHEAR IN PLACE
OVERNIGHT...WITH 0-6 KM VALUES 50-60 KNOTS OVER THE INTERIOR AFTER
MIDNIGHT...ALONG WITH CONTINUED INSTABILITY [MLCAPE VALUES OF 1000-
1500 J/KG]...AND STEEPENING MID LEVEL LAPSE RATES [700-500 MB VALUES
APPROACHING 7-8 C/KM OVER THE INTERIOR].  THUS...A FEW SEVERE
THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT AS STORMS DEVELOP
SOUTHEASTWARD. PRIMARY HAZARDS SHOULD BE LARGE HAIL AND DAMAGING
WINDS...THOUGH AN ISOLATED TORNADO ALSO CANNOT BE RULED OUT GIVEN
LOCALIZED 0-3 KM SRH VALUES BETWEEN 200-300 M2/S2.

THE SEVERE THREAT MAY BECOME MORE ISOLATED AFTER FRIDAY MORNING...
WITH IMPACTS FOCUSING MORE ON A HEAVY RAIN/FLASH FLOODING THREAT
HEADING INTO FRIDAY AFTERNOON AND EVENING. PRECIPITABLE WATER VALUES
ARE FORECAST TO RISE TO THE 1.75 TO 2 INCH RANGE ESPECIALLY ALONG
AND EAST OF I-65 AND CLOSE TO THE COAST BY LATE FRIDAY AFTERNOON.
SURFACE COLD FRONT WILL SLOWLY APPROACH THE REGION...WHILE SHORTWAVE
IMPULSES TRANSLATING OVER THE FRONTAL ZONE RESULT IN NUMEROUS TO
WIDESPREAD SHOWERS AND STORMS ACROSS THE FORECAST AREA. OUR LATEST
FORECAST CONTINUES TO TREND TO 2-4 INCH RAINFALL TOTALS POSSIBLE
ACROSS MUCH OF THE REGION FRIDAY INTO FRIDAY EVENING WITH ISOLATED
TOTALS OF 6-8 INCHES POSSIBLE. WE WILL CONTINUE THE FLASH FLOOD
WATCH THROUGH LATE FRIDAY NIGHT. GIVEN THE ANOMALOUSLY HIGH
PRECIPITABLE WATER AIRMASS...WE MAY HAVE TO ADJUST RAINFALL AMOUNTS
UPWARD SLIGHTLY NEAR THE COAST WITH LATER FORECASTS...SOMETHING WE
WILL CONTINUE TO MONITOR. LOWS TONIGHT MOSTLY IN THE UPPER 60S TO
AROUND 70...HIGHS FRIDAY SHOULD ONLY WARM INTO THE LOWER TO MID 70S.
/21

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...HEAVY RAIN IS STILL
EXPECTED ACROSS LOWER AND EASTERN PARTS OF THE FORECAST AREA MOSTLY FRI
EVENING AHEAD AND ALONG A COLD FRONT THAT MOVES SLOWLY SOUTH TOWARDS
THE COAST LATE FRI AND FRI EVENING. THE HEAVIEST RAIN WILL BE
GENERALLY ALONG AND SOUTHEAST OF A LINE STRETCHING FROM MOBILE TO
GREENVILLE IN AL INCLUDING MOST AREAS IN THE WESTERN FL PANHANDLE.
RAINFALL TOTALS FROM 2 TO 4 INCHES LOCALLY WILL STILL BE POSSIBLE
MOSTLY DURING THE EVENING HOURS. AT THIS TIME A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR ALL AREAS IN THE FORECAST AREA THROUGH FRI
EVENING BUT COULD BE TRIMMED BACK TO THE WEST AND NORTH POSSIBLY BY
EARLY FRI EVENING. AS FOR THE THREAT FOR SEVERE WEATHER CONDITIONS
LESSEN THROUGHOUT THE DAY ON FRI CONTINUING INTO FRI NIGHT AS THE
BOUNDARY LAYER BECOMES MORE SATURATED AND INSTABILITY VALUES
DECREASE. BY SUNRISE ON SAT SKIES WILL BEGIN TO CLEAR GENERALLY FROM
WEST TO EAST LEADING TO MORE SUN THEN CLOUDS LATER IN THE DAY. BY SAT
NIGHT SKIES REMAIN MOSTLY CLEAR WITH UNSEASONABLY COOL TEMPS RANGING
FROM THE MIDDLE 40S FOR MOST INLAND AREAS AND THE UPPER 40S TO NEAR
50 CLOSER TO THE COAST. HIGHS BOTH SAT AND SUN WILL BE IN THE LOWER
70S WITH A BRISK NORTHERLY WIND FLOW ON SAT CONTINUING THROUGH EARLY
SUN. NORTHERLY WINDS DIMINISH LATER IN THE DAY ON SUN FOLLOWED BY A
LIGHT ONSHORE FLOW SETTING UP LATE SUN AFTERNOON.

.LONG TERM /MONDAY THROUGH THURSDAY/...BY EARLY MON MAIN UPPER TROF
AXIS EVENTUALLY MOVES EAST OF THE REGION WITH A WEAK UPPER RIDGE
MOVING ACROSS THE REGION LATE MON THROUGH TUE...FOLLOWED BY ANOTHER
DEEPENING TROF MOVING DOWN FROM THE CENTRAL CANADA AND ACROSS THE MS
RIVER VALLEY WED THROUGH THU. RAIN CHANCES RETURN TO THE FORECAST
AREA BY LATE WED CONTINUING THROUGH THU EVENING. THIS NEXT UPPER
SYSTEM CONTINUES TO DIG AND MOVES OFF TO THE EAST BY EARLY FRI
MORNING. BETTER CLOUDS ARE NOTED BY EARLY WED CONTINUING THROUGH
THU EVENING. AS FOR TEMPS DAYTIME HIGHS WILL BE NEAR SEASONAL
AVERAGES...GENERALLY IN THE MID 70S MON THROUGH THU...WITH LOWS BELOW
AVERAGE EARLY MON THROUGH TUE NIGHT...INCREASING TO NEAR OR SLIGHTLY
BELOW AVERAGE WED NIGHT INTO EARLY THU. LOWS EARLY MON WILL BE IN THE
MID 40S INLAND AND THE LOWER 50S NEAR THE COAST...THEN IN THE UPPER
40S TO LOWER 50S BOTH MON AND TUE NIGHTS. 32/EE

&&

.MARINE...AREA MARINE OBSERVATIONS INDICATE SOUTHERLY WINDS HAVE
DECREASED THIS AFTERNOON AND WE CANCELLED THE SMALL CRAFT ADVISORY
THAT WAS PREVIOUSLY IN EFFECT. A LIGHT TO MODERATE ONSHORE FLOW
CONTINUES THROUGH FRIDAY NIGHT AHEAD OF AN APPROACHING COLD FRONT.
THE FRONTAL BOUNDARY IS EXPECTED TO PUSH OFFSHORE LATE FRIDAY NIGHT
WITH AN INCREASING OFFSHORE FLOW SETTING UP IN IT WAKE THROUGH
SATURDAY. SEVERAL ROUNDS OF SHOWERS AND STORMS WILL PASS ACROSS THE
THROUGH FRIDAY NIGHT. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER
NEAR ANY OF THE STRONGER MARINE STORMS. THE STRONGEST STORMS WILL
LIKELY CONTAIN FREQUENT LIGHTNING AND RAPID REDUCTIONS TO VISIBILITY
IN HEAVY RAINS. HIGH PRESSURE EXPANDS EASTWARD ACROSS THE GULF COAST
BY LATE IN THE WEEKEND WITH WINDS DECREASING AND SEAS TRENDING LOWER.
10/21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      68  74  55  70 /  80 100  80  10
PENSACOLA   69  74  58  70 /  80 100  80  20
DESTIN      70  72  61  70 /  80 100  80  20
EVERGREEN   68  74  54  70 /  80  90  80  10
WAYNESBORO  65  72  51  69 /  70  80  50  10
CAMDEN      68  73  53  68 /  80  80  60  10
CRESTVIEW   69  75  58  72 /  80 100  80  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR ALZ051>060-
     261>266.

     HIGH RIP CURRENT RISK THROUGH FRIDAY MORNING FOR ALZ265-266.

FL...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR FLZ201>206.

     HIGH RIP CURRENT RISK THROUGH FRIDAY MORNING FOR FLZ202-204-206.

MS...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR MSZ067-075-076-
     078-079.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Mar 31, 5:47 AM CDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
547 AM CDT THU MAR 31 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
547 AM CDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ROUNDS OF THUNDERSTORMS ARE FORECAST TO IMPACT THE LOCAL AREA
IN THE NEAR TERM. ONE ROUND IS FORECAST TO SPREAD EASTWARD THIS
MORNING OVER THE AREA. IN THE WAKE OF THIS ACTIVITY...A BRIEF BREAK
BEFORE ADDITIONAL STORMS REDEVELOP THROUGH THE AFTERNOON. STRONG TO
ISOLATED SEVERE STORMS POSSIBLE. THE SECOND ROUND IS FORECAST TO
DEVELOP AND SPREAD SOUTHEAST OVER THE SOUTHERN ZONES AS A FRONTAL
BOUNDARY SINKS SLOWLY SOUTHEAST ACROSS THE AREA. THE POTENTIAL ALSO
EXISTS FOR HEAVY RAINFALL.

SEE THE LATEST FLASH FLOOD WATCH FOR SPECIFIC INFORMATION ON EXPECTED
TIMING...RAINFALL AMOUNTS...AND IMPACTS.

A HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS CONTINUES ALONG
AREA BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WITH A FRONTAL BOUNDARY DRAPED ACROSS THE LOCAL AREA FRIDAY AND
FRIDAY NIGHT...MORE ROUNDS OF SHOWERS AND THUNDERSTORMS LIKELY TO
CONTAIN LOCALLY HEAVY RAINS. AREA RAIN GAUGES...FROM TODAY THROUGH
FRIDAY NIGHT...COULD COLLECT UPWARDS OF 1 TO 3 INCHES WITH THE
POTENTIAL FOR LOCALLY HIGHER AMOUNTS CLIMBING TO 4 TO 6 INCHES. THESE
RAINFALL TOTALS ARE EXPECTED TO CREATE AN ELEVATED THREAT OF MINOR
FLOODING ALONG RIVERS AND CREEKS...ALONG POOR DRAINAGE AREAS...AND
ISOLATED FLASH FLOODING.

A MODERATE RISK OF RIP CURRENTS IS FORECAST ON FRIDAY ALONG AREA
BEACHES.

NO HAZARDOUS WEATHER IS FORECAST SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-011200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
547 AM CDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE...TO AT TIMES STRONG SOUTHEAST TO SOUTHERLY FLOW WITH
HIGHER GUSTS IS FORECAST TO CONTINUE ALONG WITH ELEVATED SEAS. SMALL
CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING FOR THE WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NAUTICAL MILES...INCLUDING
THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF
PASCAGOULA.

WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR ANY OF THE
STRONGER MARINE STORMS. THE STRONGEST STORMS WILL LIKELY CONTAIN
FREQUENT LIGHTNING AND RAPID REDUCTIONS TO VISIBILITY IN HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR ANY OF THE
STRONGER MARINE STORMS FRIDAY AND FRIDAY NIGHT. THE STRONGEST STORMS
WILL LIKELY CONTAIN FREQUENT LIGHTNING AND RAPID REDUCTIONS TO
VISIBILITY IN HEAVY RAINS.

COLD FRONT IS FORECAST TO PUSH SOUTH OF THE COASTAL WATERS LATE
FRIDAY NIGHT...RESULTING IN A MODERATE TO STRONG OFFSHORE FLOW AND A
BUILD IN SEAS THROUGH EARLY SATURDAY.

WINDS DECREASE AND SEAS REFLECT A SUBSIDING TREND LATE IN THE WEEKEND
INTO THE FIRST OF NEXT WEEK AS HIGH PRESSURE MOVES EAST OVER THE
AREA.

In the hours before

Local storm report, Mar 31, 12:30 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     TSTM WND DMG     4 NNW CARNEY            31.14N 87.56W
03/31/2016                   ESCAMBIA           AL   EMERGENCY MNGR

            POARCH CREEK EMA REPORTS DOWNED POWERLINES AT THE
            INTERSECTION OF JACK SPRINGS AND STILL FARM RD. TIME
            ESTIMATED FROM RADAR.

&&

RROGERS
Special weather statement, Mar 31, 1:06 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
106 PM CDT THU MAR 31 2016

ALZ055-056-059-311900-
MONROE AL-ESCAMBIA AL-CONECUH AL-
106 PM CDT THU MAR 31 2016

...SPECIAL WEATHER STATEMENT...

AT 105 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
MCCULLOUGH...OR 12 MILES NORTH OF ATMORE...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CASTLEBERRY...MCCULLOUGH...I65 AND AL 41...I65 AND AL 21...I65 AND AL 113
AND I65 AND CR 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTH CENTRAL
ALABAMA.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3119 8685 3110 8754 3127 8760 3146 8674
TIME...MOT...LOC 1805Z 255DEG 29KT 3121 8749

BUTTS
Special weather statement, Mar 31, 2:32 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
232 PM CDT THU MAR 31 2016

ALZ060-FLZ205-312000-
COVINGTON AL-OKALOOSA INLAND FL-
232 PM CDT THU MAR 31 2016

...SPECIAL WEATHER STATEMENT...

AT 231 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF SAMSON TO NEAR FLORALA TO
LOCKHART. MOVEMENT WAS EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FLORALA AND LOCKHART.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3099 8639 3095 8639 3101 8652 3106 8633
      3108 8619 3099 8619
TIME...MOT...LOC 1931Z 287DEG 10KT 3106 8615 3105 8626 3102 8638

BUTTS
Local storm report, Mar 31, 2:59 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
259 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TSTM WND DMG     4 NW FLORALA            31.05N 86.38W
03/31/2016                   COVINGTON          AL   BROADCAST MEDIA

            TREES DOWN REPORTED NEAR HEADQUARTER CAMP RD IN SOUTHERN
            COVINGTON COUNTY. TIME ESTIMATED VIA RADAR.

&&

RROGERS
Special weather statement, Mar 31, 4:47 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
447 PM CDT THU MAR 31 2016

MSZ067-312230-
WAYNE MS-
447 PM CDT THU MAR 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR WAYNE COUNTY UNTIL 530 PM CDT...

AT 445 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SANDERSVILLE TO NEAR ELLISVILLE. MOVEMENT
WAS NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS...ALONG WITH VERY HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO AND CLARA.

LAT...LON 3182 8894 3183 8876 3185 8865 3189 8847
      3158 8846 3154 8894
TIME...MOT...LOC 2145Z 241DEG 22KT 3178 8894 3168 8907 3166 8925
Special weather statement, Mar 31, 5:10 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
510 PM CDT THU MAR 31 2016

ALZ051-052-MSZ067-312300-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
510 PM CDT THU MAR 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHOCTAW...
NORTHWESTERN WASHINGTON AND EAST CENTRAL WAYNE COUNTIES UNTIL 600 PM
CDT...

AT 509 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BUCKATUNNA...OR 7 MILES SOUTHEAST OF WAYNESBORO...MOVING NORTHEAST
AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...MILLRY...SILAS...GILBERTOWN AND TOXEY.

THIS STORM MAY INTENSIFTY AND REQUIRE A WARNING.

LAT...LON 3157 8854 3169 8865 3199 8827 3164 8814
TIME...MOT...LOC 2209Z 239DEG 41KT 3163 8852

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:48 PM CDTRiver Flood WarningMOBEscambia24 hr
Mar 31, 9:08 AM CDTSevere Thunderstorm WarningMOBMobile, Washington67 min
Mar 31, 9:27 AM CDTAreal Flood AdvisoryMOBMobile, Washington2 hr
Mar 31, 10:01 AM CDTRiver Flood WarningMOBBaldwin3 days
Mar 31, 10:04 AM CDTRiver Flood WarningMOBEscambia6 days
Mar 31, 10:06 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Escambia, Mobile, Monroe, Washington54 min
Mar 31, 10:14 AM CDTSpecial Weather StatementMOBChoctaw61 min
Mar 31, 10:47 AM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more118 min
Mar 31, 10:58 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Conecuh, Escambia, Monroe62 min
Mar 31, 11:33 AM CDTSpecial Weather StatementMOBWashington27 min
Mar 31, 11:57 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia63 min
Mar 31, 12:59 PM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia61 min
Mar 31, 1:06 PM CDTSpecial Weather StatementMOBEscambia54 min
Mar 31, 2:01 PM CDTSevere Thunderstorm WarningMOBCovington, Escambia29 min
Mar 31, 2:32 PM CDTSpecial Weather StatementMOBCovington28 min
Mar 31, 5:26 PM CDTSpecial Weather StatementMOBClarke49 min
Mar 31, 6:06 PM CDTTornado WarningMOBChoctaw24 min
Mar 31, 6:15 PM CDTTornado Warning Considerable damage threatMOBChoctaw, Clarke45 min
Mar 31, 6:57 PM CDTSpecial Weather StatementMOBWilcox48 min
Mar 31, 6:58 PM CDTAreal Flood AdvisoryMOBClarke, Wilcox3 hr
Mar 31, 6:59 PM CDTSpecial Weather StatementMOBClarke46 min
Mar 30, 8:51 PM CDTRiver Flood WarningMOBOkaloosa5 days
Mar 31, 8:13 AM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne62 min
Mar 31, 8:31 AM CDTTornado WarningMOBPerry29 min
Mar 31, 9:57 AM CDTRiver Flood WarningMOBGeorge, Greene, Wayne8 days
Mar 31, 2:13 PM CDTRiver Flood WarningMOBGeorge, Greene, Perry4 days
Mar 31, 4:47 PM CDTSpecial Weather StatementMOBWayne43 min
Mar 31, 5:22 PM CDTAreal Flood AdvisoryMOBWayne3 hr

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.